# SDR HEEA967341

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 1241153
- Condition: Malfunction
- Location: Eng Oil Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP. NEEDLE STICKS AND PRESSURE READS HIGH. SENT TO MASCO FOR INSPECTION AND REPAIR.
